Welcome to HCM!
I have gone through your question and from my clinical experince I can say that the prossibility of headache because of stoping the pill is low, as you stopped it two months back and was okay up till now. You have not had your periods and developed strong headache and vomitings, these two can be related.
Had I been at your place I would get a urine test for pregnancy
done, with first urine sample in morning to check if there is any pregnancy. It looks like that you may be pregnant but one can only be sure of this by either a urine test/ Or blood HCG
levels / or confirmed by ultra sound
of pelvis and adnexa.
It will be better that you avoid any pain killer before confirming pregnancy as most of the medicines are contraindicated in first three months of pregnancy. So, if you can't wait till morning and pain is severe, better get an ultra sound done.
If not pregnant you may take Voveran
100 mg/ or rizatryptan tablet for headache along with ondansetron
4 mg for vomitings.
Hope you get well soon!
feel free to ask more queries
Dr. Manisha. Gopal